RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 195, Number 4, Pages 783–786 (Mi dan35823)  

MATHEMATICS

The first boundary value problem with weighted boundary conditions for degenerate higher order elliptic equations

V. R. Portnov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (559 kB)

Bibliographic databases:
UDC: 517.946.9
Presented: С. Л. Соболев
Received: 27.03.1970

Citation: V. R. Portnov, “The first boundary value problem with weighted boundary conditions for degenerate higher order elliptic equations”, Dokl. Akad. Nauk SSSR, 195:4 (1970), 783–786

Citation in format AMSBIB
\Bibitem{Por70}
\by V.~R.~Portnov
\paper The first boundary value problem with weighted boundary conditions for degenerate higher order elliptic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 195
\issue 4
\pages 783--786
\mathnet{http://mi.mathnet.ru/dan35823}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0273197}
\zmath{https://zbmath.org/?q=an:0221.35029}


Linking options:
  • http://mi.mathnet.ru/eng/dan35823
  • http://mi.mathnet.ru/eng/dan/v195/i4/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020